IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Computer Systems (CPSY) [schedule] [select]
Chair Hidetsugu Irie (Univ. of Tokyo)
Vice Chair Michihiro Koibuchi (NII), Kota Nakajima (Fujitsu Lab.)
Secretary Tomoaki Tsumura (Nagoya Inst. of Tech.), Shinya Takameda (Hokkaido Univ.)
Assistant Eiji Arima (Univ. of Tokyo), Shugo Ogawa (Hitachi)

Technical Committee on Dependable Computing (DC) [schedule] [select]
Chair Satoshi Fukumoto (Tokyo Metropolitan Univ.)
Vice Chair Hiroshi Takahashi (Ehime Univ.)
Secretary Masayuki Arai (Nihon Univ.), Kazuteru Namba (Chiba Univ.)

Special Interest Group on System Architecture (IPSJ-ARC) [schedule] [select]
Chair Hiroshi Inoue (Kyushu Univ.)
Secretary Masaaki Kondo (Univ. of Tokyo), Ryota Shioya (Nagoya Univ.), Miho Tanaka (Fujitsu Labs.), Yohei Hasegawa (Toshiba Memory)

Conference Date Wed, Jul 24, 2019 10:45 - 18:30
Thu, Jul 25, 2019 09:15 - 18:15
Fri, Jul 26, 2019 10:55 - 19:00
Topics Parallel, Distributed and Cooperative Processing Systems and Dependable Computing 
Conference Place Kitami Civic Hall 
Address 2-1-10, Tokiwacho, Kitami-shi
Transportation Guide 10-minute walk from JR Kitami station
http://www.city.kitami.lg.jp.e.fu.hp.transer.com/docs/180/
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on CPSY, DC.

Wed, Jul 24 AM 
10:45 - 12:15
(1)
CPSY
10:45-11:15 CPSY2019-17 DC2019-17
(2) 11:15-11:45  
(3) 11:45-12:15  
  12:15-13:30 Break ( 75 min. )
Wed, Jul 24 PM 
13:30 - 15:00
(4)
CPSY
13:30-14:00 Proposal of Scalable Vector Instruction Set for Embedded RISC-V Processor CPSY2019-18 DC2019-18 Yoshiki Kimura, Tomoya Kikuchi, Kanemitsu Ootsu, Takashi Yokota (Utsunomiya Univ.)
(5)
CPSY
14:00-14:30 Implimentation of Fluid scheduling by Using IPC control unit CPSY2019-19 DC2019-19 Yuta Tsukahara, Nobuyuki Yamasaki (Keio Univ.)
(6) 14:30-15:00  
  15:00-15:15 Break ( 15 min. )
Wed, Jul 24 PM 
15:15 - 16:45
(7)
CPSY
15:15-15:45 CPSY2019-20 DC2019-20
(8) 15:45-16:15  
(9) 16:15-16:45  
  16:45-17:00 Break ( 15 min. )
Wed, Jul 24 PM 
17:00 - 18:30
(10) 17:00-17:30  
(11) 17:30-18:00  
(12)
CPSY
18:00-18:30 Overview for K5 Cloud Trace logs CPSY2019-21 DC2019-21 Kazuichi Oe (FLAB)
Thu, Jul 25 AM 
09:15 - 10:45
(13)
CPSY
09:15-09:45 CPSY2019-22 DC2019-22 Takuya Kojima, Hideharu Amano (Keio Univ.)
(14)
CPSY
09:45-10:15 Study and implementation of division of AlexNet into a multi-FPGA system CPSY2019-23 DC2019-23 Kensuke Iizuka, Hideharu Amano (Keio Univ.)
(15) 10:15-10:45  
  10:45-10:55 Break ( 10 min. )
Thu, Jul 25 AM 
10:55 - 11:55
(16)
CPSY
10:55-11:25 A Distributed Processing of R-GCN using Network-attached GPUs CPSY2019-24 DC2019-24 Tokio Kibata, Hiroki Matsutani (Keio Univ.)
(17) 11:25-11:55  
  11:55-13:25 Break ( 90 min. )
Thu, Jul 25 PM 
13:25 - 14:55
(18)
CPSY
13:25-13:55 Acceleration of Human Genome Phenotypic Analysis using Bit-Parallel Search and Multiprocessing CPSY2019-25 DC2019-25 Yuichiro Miyamoto, Masao Okita, Fumihiko Ino (Osaka Univ.)
(19)
DC
13:55-14:25 A Study on Multiple-error Correction for Matrix-Product Computation Using Steiner Triple System CPSY2019-26 DC2019-26 Yuki Katsu, Haruhiko Kaneko (Tokyo Tech)
(20) 14:25-14:55  
  14:55-15:05 Break ( 10 min. )
Thu, Jul 25 PM 
15:05 - 16:35
(21)
CPSY
15:05-15:35 Five-year achievement of the Graph Golf competition CPSY2019-27 DC2019-27 Ikki Fujiwara (NII), Koji Nakano (Hiroshima U.), Michihiro Koibuchi (NII)
(22)
CPSY
15:35-16:05 CPSY2019-28 DC2019-28
(23)
CPSY
16:05-16:35 CPSY2019-29 DC2019-29
  16:35-16:45 Break ( 10 min. )
Thu, Jul 25 PM 
16:45 - 18:15
(24)
DC
16:45-17:15 CPSY2019-30 DC2019-30
(25)
DC
17:15-17:45 CPSY2019-31 DC2019-31
  -  
Fri, Jul 26 AM 
10:55 - 12:25
(26)
CPSY
10:55-11:25 Parallel computing systems with wavelength routing interconnect "Optical Hub" CPSY2019-33 DC2019-33 Yutaka Urino, Kenji Mizutani, Tatsuya Usuki, Shigeru Nakamura (PETRA)
(27)
CPSY
11:25-11:55 Inter-Node Direct Memory Access Performance with Distributed Switch for Full-Mesh Connection Between Accelerators with Optical Hub CPSY2019-32 DC2019-32 Kenji Mizutani, Hiroshi Yamaguchi, Yutaka Urino (PETRA)
(28) 11:55-12:25  
  12:25-14:10 Break ( 105 min. )
Fri, Jul 26 PM 
14:10 - 15:10
(29)
CPSY
14:10-14:40 Accuracy Evaluation of Predictor Selection Algorithms in Prediction Server CPSY2019-34 DC2019-34 Kaho Okuyama, Hiroki Matsutani (Keio Univ.)
(30)
CPSY
14:40-15:10 CPSY2019-35 DC2019-35 Yuki Hirayama, Hirose Kazutoshi, Kota Ando, Kodai Ueyoshi, Tetsuya Asai (Hokkaido Univ.), Masato Motomura (Tokyo Tech), Shinya Takamaeda (Hokkaido Univ.)
  15:10-15:20 Break ( 10 min. )
Fri, Jul 26 PM 
15:20 - 16:50
(31)
CPSY
15:20-15:50 Comparison of Compression Techniques for Communication Efficiency in Distributed CNN CPSY2019-36 DC2019-36 Ryuta Shingai, Takashi Nakada, Yasuhiko Nakashima (Naist)
(32) 15:50-16:20  
(33) 16:20-16:50  
  16:50-17:00 Break ( 10 min. )
Fri, Jul 26 PM 
17:00 - 19:00
(34)
CPSY
17:00-17:30 Secure Distributed Computing using Blockchain CPSY2019-37 DC2019-37 Yoshiaki Iwashita, Hidetsugu Irie, Shuichi Sakai (UT)
(35)
CPSY
17:30-18:00 An efficient content sharing for distributed and collaborative cache networks of mobile devices CPSY2019-38 DC2019-38 Takayuki Shiroma, Celimuge Wu, Tsutomu Yoshinaga (UEC)
(36)
DC
18:00-18:30 A Theoretical Study of a Composite Fail-safe Design with Secret Sharing Schemes for Railway Signalling Systems CPSY2019-39 DC2019-39 Takashi Toyama (RTRI)
(37)
DC
18:30-19:00 Exhaustive Replica Deployment Evaluation in Geographic State Machine Replication using a Customizable Evaluation Function CPSY2019-40 DC2019-40 Shota Numakura, Junya Nakamura, Ren Ohmura (TUT)

Announcement for Speakers
General TalkEach speech will have 25 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
CPSY Technical Committee on Computer Systems (CPSY)   [Latest Schedule]
Contact Address Takashi Miyoshi (FUJITSU)
TEL +81-44-754-2931, FAX +81-44-754-2672
E-:

CPSY WEB
http://www.ieice.or.jp/iss/cpsy/jpn/ 
DC Technical Committee on Dependable Computing (DC)   [Latest Schedule]
Contact Address Masayuki Arai (College of Industrial Technology, Nihon Univ.)
E-: ain-u 
IPSJ-ARC Special Interest Group on System Architecture (IPSJ-ARC)   [Latest Schedule]
Contact Address  


Last modified: 2019-07-18 09:00:27


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to CPSY Schedule Page]   /   [Return to DC Schedule Page]   /   [Return to IPSJ-ARC Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan